# SDR UALA2013060503901

- Difficulty date: June 1, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 47,269 hours, 10,220 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: S210W1101018
- Condition: Failed
- Location: Shutoff Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHRONIC BLEED PRSOV RT STATUS MESSAGE.  CHRONIC BLEED PRSOV R STATUS MSG WITH VALVE & CONTROLLER REPLACED. VALVE IS FAILING. CLOSED WITH MSG 36-10380. ACP FIM TASK 36-11 TASK 805 STARTING AT ITEM C AND C.6 MUST BE ACP'ED USING METHOD 36-10-00 PG.514. BE CERTAIN NO LEAKAGE AT FITTINGS DISTURBED DURING MAINTENANCE. RPLC'D IP SENSOR PER AMM CONFIG 1 AS INSTRUCTED PER CH6103. PERFORMED MAT AND ENGINE RUN TEST AS REQUIRED. ALL CHECKED NORMAL.
